# SDR HALA2018021200036

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 23,424 hours, 16,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT AND , SMELLS LIKE OIL OR PLASTIC DURING TAKEOFF AND DESCENT,  STRONG ODOR.  CHECKED TI SENSORS IAW AMM 36-11-07 ON BOTH ENGINES,  NO SIGHTS OF OIL OR UNWANTED MATERIAL, RAN BOTH PACKS OFF APU BLEED & COULD NOT DUPLICATE ODOR. REMOVED EXCESS PETROLIUM JELLY FROM COALESER BAG HOUSINGS AND REMOVED AND REPLACED COALESER BAGS IAW AMM 211-54-08, OPS & LEAK CHECKED OK.
